News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: truble defacating/embarassed


 alicemagooey - Sun Aug 22, 2004 8:34 am

i have been using ducolax suppositoriesfor perhaps two years.
I find it difficult to pass faeces without this particular stimulant supository

..Oftentimes,i still pass pencil-thin stools
..I do not know what has been the matter..I am just too embarassed to approach my physician.

I have quite a bit of anal itching, but ,thank God, no bloody stools or evidence of blood..I often have mucous in my stools,but i think this is connected to some type of irritable bowel thing rather than anal/rectal problems..
Sometimes,i just wish my sphincter(?) would just 'open wide and let it all out.'.It is very uncomfortable.but,not painful

my question: i have just purchased a small rectal syringe.
Is there any solution i could inject,like olive oil or some oil to loosen any impaction(if there is any)?or very very dilute H202 to treat the infection(if any).


ps there is no pus oozing,but it 'feels like' a little infection in there,and there is itching.[/b]
 Dr. Yasser Mokhtar - Sun Aug 22, 2004 9:44 am

User avatar Dear Alice,

A new onset constipation with pencil-like stools could mean something as trivial as just regular constipation to something as serious as cancer of the colon. You have to see your doctor as soon as possible. If you have not had any evaluations or regular check-ups for your colon, it is definitely time to. The absence of naked eye blood in the stools does not mean necessarily mean the absence of something serious.

Please, do not use your rectal syringe or anything of the sort till you see your doctor.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here